SSRI Withdrawal.

Cubital is pretty much gone.  Great.  Awesome.  In my continuing adventures of literally one thing after another [except, I caused this one –] I’m working through SSRI Withdrawal from Zoloft.  I’ve tried this a few times before but was sick for around a month, which didn’t work out so well when I was going off to grad school or whatever, but now that I’m not-yet-employed I figured it’d be a good time to star this.

I think I wrote about this before, noting that I’d started weening myself off around Sunday.  That means it’s been around four and a half days.  Doesn’t seem long, but it feels long.

Here’s the gist.  I was on 50mg of Zoloft, but I cut it to 25mg a while ago because I wanted to ween myself off of it.  I’m taking it for anxiety, but I don’t feel it’s doing all that much — or, at elast, I’ll not know if it’s not doing that much unless I stop it and try.  After the 25mg, I cut the 25mg pills in half for around six months; that’s 12.5mg.  I honestly thought this was the smallest amount I coult take (I was shown there’s a “liquid form” of it that goes all the way down to 1mg) so I started taking it every other day.  Then every three days.  Last weekend, I decided to stop it completely since I didn’t feel so bad with the every three days.

Here’s the symptoms.  Pretty strong dizziness; nothing I can’t handle, but I felt a little awkward riding my bike around.  I felt like I had to concentrate a lot.  I had numb lips for a bit, but that went away.  I feel like my anxiety is fairly strong, but I think it might be a reaction to the dizziness.  There’s a feeling of being out of my body [depersonalization] sometimes.  Other than that, think: mild flu symptoms.  Actually, it feels a lot like the flu except you don’t actually have a fever or much else you can do.

This is all fairly manageable for me.  I thought I’d be useless at working, but the feeling of wanting to get away from the dizzy feeling actually made me concentrate a bunch more on my work, making me fairly productive.  Relatively productive.  Somewhat productive.  But the worst part is that there is no telling how long this kind of thing will last.  Before, I came off of 50mg and it took a month before I gave up and went back on it.  It seems much more mild now, so I imagine around (like all of my other things) three weeks to a month.  That’s a lot of time, but it seems that this kind of things often gets worse, then gets better in the same amount of time.  At least, that’s what some reddit accounts have noted.

For scaling and personal reference (and for the reasons of seeing if things are better or worse), I’m going to score a few things here out of 10.  Here, 10 is relative to the worst I felt, not how bad it is in the grand scheme of things or something.


Dizziness: 8

Depersonalization: 7

Ability to Focus: 3

Fever-like: 4

Tiredness: 8

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s